# SDR T4O2002F00004

- Difficulty date: June 13, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N965LG
- Make and model: Beech E-90
- Aircraft serial: LW204
- Engine: Pwa PT6A60A
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Elevator
- Part time: 11,640 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING PHASE INSPECTION: LEFT ELEVATOR  HAD A CRACKED INBOARD RIB (PN 50-610000-355), RIB DOUBLER BRACKET, AND INBOARD MAIN SPAR FLANGE AT INBOARD 90 DEGREES BEND, ALL WHERE THE ELEVATOR TORQUE TUBE ATTACHES.  CRACKS VARY IN LENGTH FROM 1.3 INCHES ON SPAR FLANGE TO 3.4 INCHES AROUND RIB CIRCUMFRENTIALLY FOLLOWING THE SHAPE OF THE TORQUE TUBE ATTACH CASTING.
